# SDR SWIA201024576

- Difficulty date: July 14, 2010
- Submitted: July 22, 2010
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 25,011 hours, 34,020 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR IS DIFFICULT TO OPEN.  (FLT 6687)  LUBED DOOR ROLLERS AND ATTACH POINTS.
